# SDR WRNA201301270017

- Difficulty date: January 21, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- Aircraft time: 64,658 hours, 16,836 cycles
- Engine: Pwa PW4460
- Engine time: 48,660 hours, 12,946 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, CREW DISCOVERED THE ACFT SUFFERED AN AUDIBLE ENGINE STALL AND FAILURE.  CREW ABORTED TAKEOFF AND RETURNED TO GATE WITH NO FURTHER INCIDENT.   MX DISCOVERED METAL IN THE EXHAUST OF THE ENGINE, WITH LOTS OF METAL ON RUNWAY AS WELL.  REMOVED AND REPLACED NR 3 ENGINE.
